Exotic parametrization problems
Annales de l'Institut Fourier, Tome 43 (1993) no. 5, p. 1253-1266
@article{AIF_1993__43_5_1253_0,
     author = {Ehrenpreis, Leon},
     title = {Exotic parametrization problems},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {43},
     number = {5},
     year = {1993},
     pages = {1253-1266},
     doi = {10.5802/aif.1372},
     zbl = {0804.35092},
     mrnumber = {95e:35140},
     language = {en},
     url = {http://http://www.numdam.org/item/AIF_1993__43_5_1253_0}
}
Ehrenpreis, Leon. Exotic parametrization problems. Annales de l'Institut Fourier, Tome 43 (1993) no. 5, pp. 1253-1266. doi : 10.5802/aif.1372. http://www.numdam.org/item/AIF_1993__43_5_1253_0/

[AR] N.I. Akhiezer and L.I. Ronkin, On separately analytic functions of several variables and theorems on “The thin edge of the wedge”, Russian Mathematical Surveys, 28 (1973), 27-44. | Zbl 0291.32020

[E1] L. Ehrenpreis, Fourier Analysis in Several Complex Variables, Wiley Inter-science, 1970. | MR 44 #3066 | Zbl 0195.10401

[E2] L. Ehrenpreis, The Radon Transform, 1994, to appear. | MR 96g:58186 | Zbl 0813.44003

[E3] L. Ehrenpreis, Solutions of some problems of division I, Am. J. Math., 76 (1954), 883-903. | MR 16,834a | Zbl 0056.10601

[E4] L. Ehrenpreis, A new proof and an extension of Hartogs' theorem, Bull. AMS, 67 (1961), 507-509. | MR 24 #A1511 | Zbl 0099.07801

[E5] L. Ehrenpreis, Fourier analysis, partial differential equations, and automorphic functions, Proc. Symposia in Pure Math., 49, part 2 (1989), 45-100. | Zbl 0696.10018

[E6] L. Ehrenpreis, Lewy unsolvability and several complex variables, Michigan Math. J., 38 (1991), 417-439. | Zbl 0773.35013

[E7] L. Ehrenpreis, Fourier analysis on nonconvex sets, Symposia Mat. of Istituto Nazionale di Alta Mat., XII (1971). | MR 48 #9385 | Zbl 0239.42029

[L] H. Lewy, On hulls of holomorphy, Comm. Pure Appl. Math., 13 (1960), 587-591. | MR 27 #340 | Zbl 0113.06102

[KN] A. Kolm and B. Nagel, A generalized edge of the wedge theorem, Commun. Math. Phys., 8 (1968), 185-203. | MR 37 #2502 | Zbl 0162.58001

[M1] B. Malgrange, Existence et approximation des solutions des équations aux dérivées partielles et des équations de convolution, Ann. Inst. Fourier, Grenoble, 6 (1956), 271-355. | Numdam | MR 19,280a | Zbl 0071.09002

[M2] B. Malgrange, Lectures on the Theory of Functions of Several Complex Variables, Tata Inst. of Fund. Research, Bombay. | Zbl 0561.32006 | Zbl 0184.10903

[W] J. Wang, Thesis, Temple Univ., 1993.